# SDR CA980507001

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Friction Damper
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH EARS OF ATTACHMENT LUG BROKEN OFF DUE TO CRACKING THROUGH BOLT HOLES.  DAMPER NO LONGER ATTACHED TO AIRFRAME.
